We exhibit a unitary correspondence between (equivalence classes) of Hamiltonians H (Φ, A), involving electromagnetic potentials (A, Φ), and generators of 'bi-directional' Markov semigroups associated with non-symmetric diffusion processes.

Non-symmetric diffusions and related Hamiltonians / S. Albeverio, L.M. Morato, S. Ugolini. - In: POTENTIAL ANALYSIS. - ISSN 0926-2601. - 8:2(1998), pp. 195-204.

Non-symmetric diffusions and related Hamiltonians

S. Ugolini
Ultimo
1998

Abstract

We exhibit a unitary correspondence between (equivalence classes) of Hamiltonians H (Φ, A), involving electromagnetic potentials (A, Φ), and generators of 'bi-directional' Markov semigroups associated with non-symmetric diffusion processes.
non-symmetric diffusions; electromagnetic potentials; Markov semigroups; Hamiltonians
Settore MAT/06 - Probabilita' e Statistica Matematica
Settore MAT/07 - Fisica Matematica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/380757
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 7
social impact